| Catalog Number |
MS-SSR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history records related to the event were reviewed.There were no non-conformances detected through the device history record review.A supplemental report will be filed if additional information is provided in the future.
Event or Problem Description
It was reported that during surgery using the msp metatarsal shortening system, the tip of the driver broke off into the head of the screw.The customer used a backup driver to insert the screw and the driver tip broke again in the same way.No patient complications were reported.